# SDR VNAA2010050000007

- Difficulty date: November 6, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 15,742 hours, 16,234 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF BECAUSE OF NOSE VIBRATION.  MAINTENANCE FOUND BOTH NOSE TIRES WERE FLAT.  USING THE AIRCRAFT MAINTENANCE MANUALS, THE AIRCRAFT WAS INSPECTED, NOSE TIRES REPLACED AND AIRFRAME REPAIRED.  AIRCRAFT WAS RELEASED FOR SERVICE.
